# SDR 06FDEA2452

- Difficulty date: July 3, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727233
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Bs 540 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CARGO BAY, CHAFED STRINGER BS 540 LT AT STRINGER 21.  REPAIRED STRINGER 21L FROM BS 560 TO BS 566 IAW SRM 53-10-3.
